Virginia Tech® home

In-Person Schedule

FWCA 2024 In-Person Schedule

Thursday April 11th - In Person

Start Time (EST) End Time (EST) Attendee Activities Location
12:00 PM 1:00 PM Check in for Writing Retreat & Lunch
(Registration Add-On)
TBA
1:00 PM 4:00 PM Writing Retreat presented by Inkwell Academic Writing Retreats (Registration Add-On) TBA
1:30 PM 4:30 PM Conference Check In TBA
5:30 PM 7:00 PM Welcome Reception & Happy Hour TBA
7:00 PM Until

Explore D.C.!
You can find a selection of women and minority owned restaurants here.

TBA

 

Friday April 12th - In Person

Start Time (EST) End Time (EST) Attendee Activities Location
7:00 AM 7:45 AM Sunrise Soul Healing Yoga led by Dr. Cre Dye TBA
7:30 AM 5:00 PM Conference Registration Desk Open
Lactation and Meditation Room Open
TBA
8:00 AM 10:00 AM Breakfast Available TBA
9:00 AM 9:45 AM Official Conference Welcome TBA
9:45 AM 10:45 AM Empower Hour: A Live Podcast Conversation about Hot Topics that Matter Women of Color  TBA
10:45 AM 11:00 AM BREAK  
11:00 AM 11:50 PM Networking TBA
12:00 PM 1:45 PM Lunch on your Own
(Poster Gallery, Vendors Hall, Bookstore, and Recruitment Fair Open)
TBA
1:45 PM 2:00 PM Reconvene in Arlington Ballroom TBA
2:00 PM 2:55 PM Concurrent Workshops (55min)
TBA
3:10 PM 4:05 PM Concurrent Workshops (55min) TBA
4:20 PM 5:15 PM Concurrent Workshops (55min) TBA
5:15 PM 6:30 PM FREE TIME
Poster Gallery (5:30PM-6PM), Vendors Hall, Bookstore, and Recruitment Fair Open
TBA
6:30 PM 8:30 PM Dinner TBA
6:35 PM 6:45 PM Latina Sororities Group Photo TBA
8:30 PM 9:30 PM Book Signing at the Women of Color Bookstore powered by Loyalty Bookstores (Poster Gallery, Vendors Hall, and Recruitment Fair Open) TBA

 

Saturday April 13th - In Person

Start Time (EST) End Time (EST) Attendee Activities Location
7:00 AM 7:45 AM Sunrise Soul Healing Yoga led by Dr. Cre Dye TBA
7:30 AM 5:00 PM Conference Registration Desk Opens
Lactation and Meditation Room Open
TBA
8:00 AM 10:00 AM Breakfast Available TBA
8:30 AM 9:30 AM Morning Welcome TBA
9:00 AM 10:00 AM Featured Scholar-Authors Conversation with Dr. Victoria Reyes & Dr. Stephanie Adams TBA
10:00 AM 11:00 AM Book Signing at the Women of Color Bookstore powered by Loyalty Bookstores TBA
11:00 AM 12:00 PM Networking Sessions TBA
12:00 PM 2:00 PM Lunch TBA
12:05 PM 12:20 PM NPHC Sororities Group Photo TBA
2:00 PM 3:00 PM Book Signing with Menah Pratt at the Women of Color Bookstore powered by Loyalty Bookstores (Poster Gallery, Vendors Hall, Bookstore, and Recruitment Fair Open) TBA
3:00 PM 3:55 PM Concurrent Workshops (55 min) TBA
4:10 PM 5:05 PM Concurrent Workshops (55 min) TBA
5:15 PM 6:00 PM FREE TIME
(Poster Gallery, Vendors Hall, Bookstore, and Recruitment Fair Open)
TBA
6:00 PM 9:00 PM Dinner, Awards Banquet, and Scholar Artist Performances TBA
6:05 PM 6:20 PM NAPA APIDA Sororities Group Photo TBA
       

 

Sunday April 14th - In Person

Start Time (EST) End Time (EST) Attendee Activities Location
7:00 AM 7:45 AM Sunrise Soul Healing Yoga led by Dr. Cre Dye TBA
7:30 AM 2:00 PM Lactation and Meditation Room Open TBA
8:30 AM 9:30 AM Breakfast and Closing Keynote with Dr. Gabrielle Tayac TBA
9:30 AM 10:00 AM Networking TBA
10:00 AM 11:30 AM Pathways to Leadership Panel featuring Dr. Mariam Lam, Dr. Javaune Adams-Gaston, Dr. Veronica Terriquez TBA

11:30 PM

 

12:00 PM

12:00 PM

 

 

Official Conference Closing

Conference Hotel Check Out (optional: drop luggage off at the front desk in the morning)

 

TBA
12:00 PM 1:00 PM Final Hour with Poster Presenters, Vendors, Recruiters, and Bookstore TBA